Jun 25, 2001
Hi, I am HIV positive for 8 years, not on any medications, currently being treated for atopic ezecma with Neoral 100mg (Ciclosporin) twice a day. I understand that this medication is a super immune suppressant, does it pose any danger to me? Should I continue with this medication, it is helping me a great deal with my skin problem.
Response from Dr. Feinberg
Do you have an HIV doctor? You should make sure that you have someone who monitors your HIV disease and that person should specifically be made aware of your use of cyclosporin. With appropriate follow-up it may be fine for you to continue taking this medication.
- Precum Touching Vagina And HIV Transmission Risk
- Itchy Rash During Window Period
- Blood In Urine After Masturbation Worried I Have HIV
- Pain In Balls After Genital Rubbing Sign Of HIV AIDS
- Swollen Lymph Glands After Oral Sex On A Woman What Are The Chances Of HIV
- Can You Get Genital Warts Just From Touching?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.